Started on Lexapro 3 days ago 5 mg. - Anxiety Support

Anxiety Support
45,118 members45,968 posts

Started on Lexapro 3 days ago 5 mg.

Jemema
Jemema

My doctor started me on Lexapro 3 days ago 5 mg for a week because I am so sensitive to meds. I am so tired. Is anyone else had an experience with Lexapro?

11 Replies
oldestnewest

Yes I have had experience with Lexapro Jemema...

After getting off benzos, I was put on Lexapro and have found it to be

a great drug for me. I take it with my lunch every day and do not feel

any tiredness or sedated effect.

As your Lexapro reaches full efficacy in about 4-6 weeks, I hope you will

have the success that I have had. Wishing you well :) xx

Jemema
Jemema
in reply to Agora1

Thank you so much for the positive words. Everything I read is negative anymore. 💕

Agora1
Agora1
in reply to Jemema

Jemema...the best thing you can do for yourself when starting on new medication

is to not Google or read the pamphlets enclosed. Trust in your doctor that he

knows your health issues and wants only to make you feel better.

Wish you well dear :) xx

Jemema
Jemema
in reply to Agora1

I never read the pamphlets and my doctor actually emails me if I have a question. I had a bi-mastcetomy about 8 years ago and took the chemo pills for 5 years. My oncologist made me promise never to read the side effects and throw them in the garbage and I did. I had to take it anyway, no point reading the hundreds of side effects. Thanks😀

Lexapro didn’t work for me it was horrible. Switched back to Zoloft best med for me.

I have been taking Lexipro with Klonopin for several weeks now and am feeling much better. I was taking the Klonopin 1 mg 4X day for anxiety. It did help with my anxiety however It left me in a grey somewhat depressed mood quite often. My Dr added 10 mg Lexipro to my Klonopin. I feel so much better now. I hope this keeps working like this.

I take Lexipro with Klonopin. It works great for me. I think the Lexipro restores the grey feeling from the Klonopin . I have never tried Lexipro alone.

I have been on Lexipro for a week ... have just upped my dosage from .5 to .10 . Curious as to what time of day you are taking it? I started originally taking in the evening but now take in morning. Good luck in your journey.

Jemema
Jemema
in reply to Bettikins

I have been upped to 10 mg. 4 days ago along with the Klonopin. Doctor switched it to night. I take it around 10 wait around 30 min. to an

hour and take Klonopin. I sleep great but wake up nauseous every morning but by afternoon it is gone. The doctor told me today it wasn’t the Lexapro making me nauseous, but it was acid reflux which makes sense. So now I am on medication for it.

He said he was sure it was acid reflux by my symptoms. My dad passed away in Dec. My mother moved in with us in January and she has severe dementia. My husband is almost blind and my daughter who isn’t a problem has Down syndrome, but highly functioning. I am the only driver. My mom at some point will go to a nursing home but now my life is very, very stressful. My mom is 85.

The medication hopefully will work soon but it could be 4 weeks. My anxiety and depression is situational also with regular depression and anxiety, so I pray each day that my day gets better. Praying you do fantastic on your medication. My husband and I see a Christian therapist this week about dementia and what we can do or need to do.

Thanks Jemema..sounds like you have a lot to content with at this tine. Glad to hear that you have a Christian therapist in place to give you support. You are strong.

Lexapro didn’t work for me. I was up to 20 mg/day and ended up switching to Effexor.

You may also like...